Photograph © 2011 G.E.Whiting.

Prev
playbutton puasebutton
Next
Download on iTunes

Previous Blogs

Blog

Tuesday 18th August 2015 17:06:00

New meds changing the way your heart feels making the gig harder Views: 1255

I had no idea this could even happen. I recently found I had dangerously high blood pressure so, with uncharacteristically obedient behaviour from myself, started taking a medication that changes the way your heart works thus lowering your BP. About 5 days into this medication we had a gig at the Wickham Festival fringe at the Kings Head in Wickham. It was a day time gig, the weather was lovely, the pub most satisfactory in terms of atmos and the audience plentiful. All the ingredients, you may think, for a great gig. Well yes and no. What was most odd to me was that whilst singing the songs I just wasn’t feeling them. I didn’t even notice, in the past, that my heart did anything much in terms of helping me ‘feel’ the song, I thought it just kept me alive. Well, my theories about physical health having as much to do with psychological health were proven for me that day as I discovered that it also literally keeps me ‘alove’. Cool

Feedback from the event suggests that technically others didn’t notice a difference it was just me that noticed. Since then I have adjusted a bit to the meds, it now being about day 15 and my BP has become less critical so at rehearsals tonight I am going to welly it up emotionally and see if it feels more normal. Weird experience but good really, best not to even take your heart for granted I reckon!


Please Leave You Comments Using The Form Below

Name:
Direct Page Links For Accessabilty etc.
(Please Use Links In The Menu At The Top Of Page To Allow Continuos Music Play)
home roots gigs cd sales contact video songs gallery blog reviews links